Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffer from headaches, stomach problems and anxiety. Need medical marijuana

i am without insurance and need to see a doctor i have very painful headaches almost constant upset stomach and anxiety on more days than not i dont like taking pills and never really have but a bottle of asprin a month is not only expensive but cant be good for my overall health how do i find a doctor that can perscribe medical marajuana when i dont have insurance or very much money
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Hello akimido421
Welcome to Health Care Magic

Severely painful headache, anxiety and constant upset in stomach are not the signs that should be ignored, taking Aspirin is good but over all it will increase the stomach problems. Medical marijuana is usually not advised for patients with headache and anxiety. And these are scheduled drugs, they are given only in special circumstances, these have abuse potential. So as per my advise kindly visit a good psychiatrist and take opinion regarding the headache and anxiety.

Take Care
Answered: Tue, 5 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor